Couldn't find what you looking for?

TRY OUR SEARCH!

I am on a vast amount of Seroquel 1200 each night, have been on it for 4 years , diagnosed wth bipolar and insomnia, I do sleep but have terrible nightmares every night, wake up disoriented and sometimes in tears, I dread night time.  Every time I have tries to cut down I am completely awake for  days , which trigger mania, I am desperate. 

Loading...

That is one high dose of Seroquel!  Does your doctor know these problems?  Seroquel can cause diabetes regarsdless of weight gain.  It can possibly cause tardive dykinesia, it can cause tremendous weight gain.  I could go on.

 

Here is my combo...300 mg Seroqiel, 900 mg Lithium. 1.5 mg Clonazepam, and 300 mg Lamictal (great drug for me).  So, I have an antipsychotic, anti-manic, anti-convusant, and a benzo.  It is a lot of drugs but bipolar requires aggressive treatment.  I would rather take all of these drugs than 1200 mg of Seroquel.  It is a very high dose!!

 

The drugs in my combo have mood stabilizing as well as antidepressant properties.  I am not saying to take these drugs but I would ask my doctor why the heck in my Sero. dose so high.

 

Good luck.

Reply

Loading...

ps...if you lost your insurance do you know how much Seroquel coasts? At your dose it would be over $2000 a month. Call your pharmacist and ask. It's disgraceful.
Reply

Loading...

oxygen thief wrote:

MicheleA wrote:

I am on a vast amount of Seroquel 1200 each night, have been on it for 4 years , diagnosed wth bipolar and insomnia, I do sleep but have terrible nightmares every night, wake up disoriented and sometimes in tears, I dread night time.  Every time I have tries to cut down I am completely awake for  days , which trigger mania, I am desperate. 


ps...if you lost your insurance do you know how much Seroquel coasts? At your dose it would be over $2000 a month. Call your pharmacist and ask. It's disgraceful.


Thank you for your answer, luckily I am in th u.k, and I don't pay for drugs as we are covered by national insurance, I have managed to drop to 1000mg and although feeling very shaky am determined. The consultant says my dose is so high because I am on carbamazepine which apparently cancels out some of the effects of Seroquel ?! He says people take more than I do, and seems unconcerned with my weight gain, I have recently moved and hope the new psychiatrist takes a different view, again thanks for answering. I'll put your meds to the new psych and see what he/she says.
Reply

Loading...

Psychiatrists will let you gain 100 pounds if they think the drugs are working. Hopefully you are tapering with your docs knowledge. Also if the new doc wants you on a lower dose he should use the XR version. I can't remember if it's available in the UK, it wasn't for a while.
Reply

Loading...